MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0217SCF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2021: lot 131096: (b)(4) items manufactured and released on 20-mar-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-jan-2017.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with competitor implants.On (b)(6) 2016, the patent had the competitor implants revised to medacta implants and the cause of the revision is unknown.4 years and 9 months after medacta primary the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert semiconstrained 17mm s2 with an insert semiconstrained 20mm s2 to give the patient more stability.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11663193
Report Number3005180920-2021-00302
Device Sequence Number19578281
Product Code JWH
UDI-Device Identifier07630030816833
UDI-Public07630030816833
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number02.07.0217SCF
Device Catalogue Number02.07.0217SCF
Device Lot Number131096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR